Leandro Vendramin

Personal homepage

Selected publications

  1. E. Jespers, L. Kubat, A. Van Antwerpen, L. Vendramin. Radical and weight of skew braces and their applications to structure groups of solutions of the Yang-Baxter equation. Adv. Math. 385 (2021), 107767.
  2. F. Cedó, A. Smoktunowicz, L. Vendramin. Skew left braces of nilpotent type. Proc. Lond. Math. Soc. (3) 118 (2019), no. 6, 1367-1392.
  3. I. Heckenberger, L. Vendramin. The classification of Nichols algebras with finite root system of rank two. J. Eur. Math. Soc. (JEMS) 19 (2017), no. 7, 1977–2017.
  4. L. Guarnieri, L. Vendramin. Skew braces and the Yang-Baxter equation. Math. Comp. 86 (2017), no. 307, 2519–2534.
  5. I. Heckenberger, L. Vendramin. A classification of Nichols algebras of semi-simple Yetter-Drinfeld modules over non-abelian groups. J. Eur. Math. Soc. (JEMS) 19 (2017), no. 2, 299-356.
  6. V. Lebed, L. Vendramin. Homology of left non-degenerate set-theoretic solutions to the Yang-Baxter equation. Adv. Math. 304 (2017), 1219-1261.
  7. M. Graña, I. Heckenberger, L. Vendramin. Nichols algebras of group type with many quadratic relations. Adv. Math. 227 (2011), no. 5, 1956-1989.

Click here for my full list of publications.